# SDR HALA2010010600005

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 68,045 hours, 30,958 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SUSPECTED BIRD STRIKE ON FINAL APPROACH.   BIRD STRIKE NO CHANGE IN NR 2 ENGINE. PERFORM NR 2 ENG BORESCOPE INSPECT IAW FIM 71-05-00/101.   NR 2 ENG OGV PLATFORM AT 11 O'CLOCK POSITION AFT SCREW BROKEN.  4EA OUTET OGV PLATFORMS AT 10:30 TO 11:30 HAVE FOD DAMAGE.  2 ENG FAN CASE LINER SEGMENT AT STRUT NR 12 HAS FOD DAMAGE 13.  NR 2 ENG FAN ROTOR BLADES NR 36 AND NR 37 WILL REQ REPLACEMENT W/I 50 HRS DUE TO BLADE SHINGLE.  ACFT OK FOR SERVICE.  ACCOMP BIRD STRIKE INSP ON NR 2 ENG IAW AMM 05-51-18-212-001.  REMOVED NR 36 1ST STAGE FAN BLADE NO DEFECTS NOTED.   REMOVED NR 37 1ST STAGE FAN BLADE NO DEFECTS NOTED.  ACCOMP NR 2 EXT ENG INSP.  C/W NR 2 ENG HPC BORO INSP STA 5,6,10 NO FINDINGS BORO PLUG B1-5 AND B1-10 REMOVED AND REINSTALLED.  C/W HPC BORO INSP STG 1 AND 12 NO FINDINGS.  INSTALLED CRANK PAN PLUG AND SAFTIED.  DEFERRED IAW M105 597099.  R&R 4EA OGV PLATFORMS 12. R&R NR 2 ENG FAN CASE LINER SEGMENT AT STRUT NR12.  DEFERRED IAW AMM 72-00-00-206-054-G00 K2.
